MathSciNet Relay Station
MathSciNet bibliographic data
MR1215304 (94d:20051) 20G15 (20G20 22E15)
Helminck, A. G.; Wang, S. P. On rationality properties of involutions of reductive groups. Adv. Math. 99 (1993), no. 1, 26–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement